# SDR SWIA201023924

- Difficulty date: March 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 32,512 hours, 46,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1260
- Condition: Discharged
- Location: Cabin
- Part time: 15,542 hours, 22,576 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM ROW 6 AND AFT STAY ON WITH SWITCH IN OFF POSITION.  (FLT 6505)  REPLACED AFT ELBP P/N D366-04-001, S/N ON 1089, S/N OFF 1260/08-96.
